# SDR AALA20001484

- Difficulty date: September 7, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Galley
- Part time: 32,546 hours, 12,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON TOP OF FRAME (FLOORBEAM) AT FR 74 BETWEEN FLOOR SUPPORT TRACKS D AND F, LEFT OF CENTERLINE IS CORRODED.  BLENDED CORROSION PER SRM 51-74-10, ALODINED, PRIMED AND PAINTED PER SRM 51-21-00, BLENDED AREA IS ACCEPTABLE IAW ESO 30595 DATED 9-1-00.  (X)
